MAUDE Adverse Event Report: Atrium Medical Corporation ADVANTA SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter

Atrium Medical Corporation ADVANTA SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Model Number 22186
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As part of post-market clinical follow-up (pmcf) registry for vxt and flixene grafts the following adverse event information was provided regarding a vxt graft.It was reported that the patient experienced a decline in walking distance.Diagnostic evaluation by duplex ultrasound revealed occlusion of the femoro-femoral bypass graft, and a new crossover bypass was indicated.On (b)(6)2019, the patient underwent surgical reintervention, including explantation of the occluded graft and implantation of a new bypass graft.Blood flow was successfully restored, no amputation was required, and the event was reported as resolved following the procedure.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 initial reporter: (b)(6).Based on the complaint investigation, a retrospective review was conducted as part of the post-market clinical follow-up (pmcf) registry for advanta vxt and flixene vascular grafts.The pmcf registry is a multicenter observational study evaluating the long-term safety and performance of grafts implanted between (b)(6) 2010, and (b)(6) 2021.During retrospective review of patient records, adverse events including thrombosis, graft occlusion, infection, restricted blood flow, and/or the need for additional surgical intervention were reported.The manufacturer performed an investigation in accordance with established complaint handling procedures.Review of the available information determined that the reported events are consistent with known complications associated with vascular graft implantation and are recognized adverse events identified in the device instructions for use (ifu aw011456).Review of complaints received through the pmcf registry demonstrated a common pattern in which reported events were associated with patient comorbidities, progression of underlying vascular disease, and anticipated procedural complications.No physical product, photographs, or other objective evidence were provided for evaluation, and there was no information indicating a device malfunction, manufacturing deficiency, or design-related issue.A device history record review was not required because no device malfunction or product nonconformance was alleged or identified.Complaint trending and risk management records were reviewed.The reported hazard-harm combinations are documented and adequately addressed within the dfmeca for eptfe vascular grafts.Although an increase in thrombosis and occlusion complaints was observed during pmcf data collection, the increase was attributed to the influx of retrospective cases identified through the registry rather than a change in device performance.No new or increased risk was identified, and no capa, field action, or other corrective action was initiated as a result of this investigation.Based on the available information, the manufacturer was unable to confirm a device-related cause for the reported event(s).The investigation concluded that the event was most likely associated with patient factors, disease progression, and/or known procedural risks.The device was determined to have operated within specification, and no evidence was identified to suggest that the advanta vxt or flixene vascular graft contributed to the event through a product deficiency.The investigation is complete and no further action is warranted at this time.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Manufacturer (Section D)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer (Section G)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key50895279
Report Number3011175548-2026-000012
Device Sequence Number10684645
Product Code DSY
UDI-Device Identifier00650862221862
UDI-Public(01)00650862221862(17)210219
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2021
Device Model Number22186
Device Catalogue Number22186
Device Lot Number427877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
unknown
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale